# SDR AALA20170707009

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 50,876 hours, 25,594 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 4770A
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CENTER FUEL BOOST PUMP CIRCUIT BREAKER J-21 TRIPPED.  EMERGENCY DECLARED.  FLIGHT DIVERTED, LANDING UNEVENTFUL.  REMOVED AND REPLACED CENTER AFT FUEL BOOST PUMP IAW AMM 28-20-07.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
